DOI 10.2169/internalmedicine.45.1352
Trimethoprim-sulfamethoxazole-induced hypersensitivity syndrome associated with reactivation of human herpesvirus-6.
Аннотация
A 27-year-old man who had a history of bronchial asthma, eosinophilic enteritis, and eosinophilic pneumonia presented with fever, skin eruptions, cervical lymphadenopathy, hepatosplenomegaly, atypical lymphocytosis, and eosinophilia two weeks after receiving trimethoprim (TMP)-sulfamethoxazole (SMX) treatment. After the withdrawal of TMP-SMX and the administration of high-dose steroid, these systemic symptoms gradually resolved. During the disease course, the patient showed a transient increase in anti-human herpesvirus (HHV)-6 antibody titers and HHV-6 DNA in the peripheral blood, indicating the reactivation of a latent HHV-6 infection. This is the first case of TMP-SMX-induced hypersensitivity syndrome associated with the reactivation of a latent viral infection.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.